MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2019 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for hi display.Daughter is calling on behalf of the customer.The expected fasting blood glucose test result range is 230 -240mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.Product is stored according to specification in the bedroom.During the call on (b)(6) 2019, a blood test was performed by the customer and produced test results of 286 and 284mg/dl fasting using true metrix meter.The test strip lot manufacturer's expiration date is 06/28/2020 and open vial date is (b)(6) 2019.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
(manufacturer narrative t, corrected data f) internal report # (b)(4).Test strip udi#(b)(4).Note: manufacturer contacted customer on 2/4/2019 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for hi display.Daughter is calling on behalf of the customer.The expected fasting blood glucose test result range is 230 -240mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.Product is stored according to specification in the bedroom.During the call on (b)(6) 2019, , a blood test was performed by the customer and produced test results of 286 and 284mg/dl fasting using true metrix meter.The test strip lot manufacturer's expiration date is 06/28/2020 and open vial date is 1/6/2019.The meter memory was reviewed for previous test result history: result 1:392mg/dl date:(b)(6) 2019, time:1106am fasting.Result 2:546mg/dl date:(b)(6) 2019, time:804pm fasting.Result 3:535mg/dl date:(b)(6) 2019, time:754pm fasting.Result 4:516mg/dl date:(b)(6) 2019, time:530pm fasting.Result 5:382mg/dl date:(b)(6) 2019, time:1122am fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8364145
Report Number1000113657-2019-00152
Device Sequence Number11271507
Product Code NBW
UDI-Device Identifier00021292007041
UDI-Public(01)00021292007041
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV3081S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2019
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer01/28/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY